# SDR SCNA95203

- Difficulty date: September 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N285SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21676
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Batt Charger
- Part number: 900542
- Condition: Failed
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE L-2 DOOR OVERHEAD EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK AND CHARGER, LIGHT TESTED GOOD.
